Affordable Access

Access to the full text

Some properties of graded comultiplication modules

Authors
  • Al-Zoubi, Khaldoun
  • Al-Qderat, Amani
Type
Published Article
Journal
Open Mathematics
Publisher
De Gruyter Open
Publication Date
Mar 04, 2017
Volume
15
Issue
1
Pages
187–192
Identifiers
DOI: 10.1515/math-2017-0016
Source
De Gruyter
Keywords
License
Green

Abstract

Let G be a group with identity e. Let R be a G-graded commutative ring and M a graded R-module. In this paper we will obtain some results concerning the graded comultiplication modules over a commutative graded ring.

Report this publication

Statistics

Seen <100 times